Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Rashes between thighs, burns on scratching, area red, have small bumps. Medication for cure?

hi i have had a rash inbetween my thighs for the past month, when i do scratch it , it gets worst and burns . the area is red and has small bumps on them. i dont know what this is. i also noticed there is an odour as well coming from the rash. please help me solve this issue and can a normal fungla cream help or do i need to use a specific cream.
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
This sounds as though it could be a fungal infection. Fungal infections burn and itch and can even crack and bleed and be very painful. If you can be seen by a physician, they can take a sample and look under the microscope for the fungus. If not, an antifungal powder might be better suited to begin with initially and then once the area is less irritated, you could use one of the anitfungal creams. Also, note that if you have other conditions such as Diabetes or other health issues, these can be difficult to clear up once they have gotten as bad as yours seems to be.
Answered: Sun, 17 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor